Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

having pain in stomach area. Taking lipitor, lisinopril and metotropolol along with plavix for stent. Is it a sign of heart attack?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4497 Questions
Good Morning.
Should I go to the emergency room? I am having pains in my stomach area for over an hour; pulsating every 30 sec to 1 minute intervals. I am currently tacking lipitor , lisinopril and metotropolol along with plavix for the stent.. Is it a good possibility that this pain is a precurson to another Heart attac? I suffer a heart attac, back in 2010 December 17.
Posted Sun, 8 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 2 hours later
Brief Answer:

Detailed Answer:
Hi friend,
Welcome to Health Care Magic

You need to be investigated for Coronary Artery Disease.

     Your symptoms are not typical of Coronary Artery Disease (CAD). Inferior wall infarct may present with symptoms referable o the stomach... Any pain at this setting / age should be investigated as HEART PAIN – UNLESS PROVED OTHERWISE... In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours.

     You SHOULD SEE YOUR DOCTOR AS SOON AS POSSIBLE... Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care     
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor